# SDR USAA2008112192099

- Difficulty date: November 14, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 60,272 hours, 38,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RON - MAJOR REPAIR, CRACK ON FUSELAGE SKIN FORWARD OF AFT CARGO DOOR BY EXTERIOR SERVICE LIGHT BS727D +10 INCHES, S22R TO S23R.  REPAIRED FUSELAGE SKIN IAW B737 SRM 53-00-01.  REPAIR COMPLETED CHANGED DISCREPANCY, ADDED CORRECTIVE ACTION,  PART NUMBER, SERIAL NUMBER, & STRINGER LOCATION.
